# SDR SB05057

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BP16C24S7
- Condition: Intermittent
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MHT - FL 725 - ON APPROACH, THE FLAPS LOCKED OUT WHEN SELECTED TO 25.  THE CREW NOTED A 3 DEGREE SPLIT BETWEEN THE LEFT AND RIGHT FLAPS.  CREW PERFORMED A GO-AROUND DURING WHICH THE FLAPS BEGAN OPERATING NORMALLY.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND A BENT PIN IN THE LEFT FLAP POSITION TRANSMITTER WHICH WAS MAKING INTERMITTENT CONTACT.  MAINTENANCE STRAIGHTENED THE PIN.  SUBSEQUENTLY, THE CONNECTOR (D275) AND TRANSMITTER WERE REPLACED.
